MENU

You are here

Publications

Export 1505 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Ambrosetti A. Branching points for a class of variational operators. J. Anal. Math. 76 (1998) 321-335 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3314
Ambrosetti A, Garcia Azorero J, Peral I. Existence and multiplicity results for some nonlinear elliptic equations: a survey. Rend. Mat. Appl., 2000, 20, 167 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1462
Ambrosetti A, Malchiodi A. On the symmetric scalar curvature problem on S\\\\sp n. J. Differential Equations 170 (2001) 228-245 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3095
Ambrosetti A, Coti Zelati V, Ekeland I. Symmetry breaking in Hamiltonian systems. J. Differential Equations 67 (1987), no. 2, 165-184 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/409
Ambrosetti A, Zhi-Qiang W. Positive solutions to a class of quasilinear elliptic equations on R. Discrete Contin.Dyn.Syst. 9 (2003), no.1, 55-68 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1628
Ambrosetti A, Garcia Azorero J, Peral I. Elliptic variational problems in $ R\\\\sp N$ with critical growth. J. Differential Equations 168 (2000), no. 1, 10--32 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1258
Ambrosetti A, Colorado E. Standing waves of some coupled Nonlinear Schrödinger Equations.; 2007. Available from: http://hdl.handle.net/1963/1821
Ambrosetti A. Osservazioni sui teoremi di inversione globale. Rendiconti Lincei - Matematica e Applicazioni 22 (2011) 3-15 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4068
Ambrosetti A, Coti Zelati V. Solutions with minimal period for Hamiltonian systems in a potential well. Ann. Inst. H. Poincare Anal. Non Lineaire 4 (1987), no. 3, 275-296 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/466
Ambrosetti A, Malchiodi A, Ni W-M. Singularly perturbed elliptic equations with symmetry: existence of solutions concentrating on spheres, Part I. Comm. Math. Phys. 235 (2003) no.3, 427-466 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1633
Ambrosetti A, Malchiodi A, Ni W-M. Solutions concentrating on spheres to symmetric singularly perturbed problems. C.R.Math.Acad.Sci. Paris 335 (2002),no.2,145-150 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1594
Ambrosetti A, Zhi-Qiang W. Nonlinear Schrödinger Equations with vanishing and decaying potentials.; 2005. Available from: http://hdl.handle.net/1963/1760
Ambrosetti A, Ruiz D. Multiple bound states for the Schroedinger-Poisson problem. Commun. Contemp. Math. 10 (2008) 391-404 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2679
Ambrosetti A, Malchiodi A. Concentration phenomena for nonlinear Schrödinger equations: Recent results and new perspectives. In: Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. American Mathematical Society; 2007. Available from: http://hdl.handle.net/1963/3516
Ambrosetti A, YanYan L, Malchiodi A. Scalar curvature under boundary conditions. Cr. Acad. Sci. I-Math, 2000, 330, 1013 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1506
Ambrosetti A. On the number of positive solutions of some semilinear elliptic problems.; 2010. Available from: http://hdl.handle.net/1963/4083
Ambrosi D, Pezzuto S, Riccobelli D, Stylianopoulos T, Ciarletta P. Solid tumors are poroelastic solids with a chemo-mechanical feedback on growth. J. Elast. 2017 ;129:107–124.
Ambrosio L, Braides A, Garroni A. Special functions with bounded variation and with weakly differentiable traces on the jump set. NoDEA Nonlinear Differential Equations Appl. 5 (1998), no. 2, 219--243 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1025
Ambrosio L, Dal Maso G. A general chain rule for distributional derivatives. Proc. Amer. Math. Soc. 108 (1990), no. 3, 691-702 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/650
Amelino-Camelia G, Marciano A, Matassa M, Rosati G. Deformed Lorentz symmetry and relative locality in a curved/expanding spacetime. Phys. Rev. D 86 (2012) 124035. 2012 .
Amstutz S, Van Goethem N, Novotny AAndré. Minimal partitions and image classification using a gradient-free perimeter approximation. SISSA; 2013. Available from: http://hdl.handle.net/1963/6976
Amstutz S, Novotny AAndré, Van Goethem N. Topological sensitivity analysis for high order elliptic operators. SISSA; 2012. Available from: http://hdl.handle.net/1963/6343
Ancona F, Bressan A. Nearly time optimal stabilizing patchy feedbacks. Ann. Inst. H. Poincare Anal. Non Lineaire 24 (2007) 279-310 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2185
Ancona F, Marson A. Well-posedness for general 2x2 systems of conservation laws. Mem. Amer. Math. Soc. 169 (2004), no. 801, x+170 pp. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1241
Ancona F, Bressan A. Stability rates for patchy vector fields. ESAIM COCV 10 (2004) 168-200 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2959

Pages

Sign in